# SDR AALA201906069010

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 15,884 hours, 6,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Buckled
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CARPET AROUND ROW 12 HAS LARGE BUMP. REMOVED AND REPLACED CENTER AISLE FLOOR BOARD AT SEATS 11C AND 11D IAW AMM 52-21-00.
